| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +17.0d) was explanted from the right eye due to complaints of glare and starbursts.An intraocular lens (+18.0d) from a different manufacturer was implanted as a replacement; however, the site reported that the patient continues to experience glare and starbursts.Rxsight's first awareness of this event was on (b)(4) 2024.